Values of the Euler Function in Various Sequences

MOspace/Manakin Repository

Breadcrumbs Navigation

Values of the Euler Function in Various Sequences

Please use this identifier to cite or link to this item:

[-] show simple item record Banks, William David, 1964- Ford, Kevin Luca, Florian Pappalardi, Francesco Shparlinski, Igor E. 2011-05-06T18:31:40Z 2011-05-06T18:31:40Z 2005
dc.description This is a preprint of an article published in Monatshefte für Mathematik (2005), Volume 146, Number 1, 1-19, DOI: 10.1007/s00605-005-0302-7. The final publication is available at en_US
dc.description.abstract Let φ (n) and λ(n) denote the Euler and Carmichael functions, respectively. In this paper, we investigate the equation φ (n)r = λ(n)s, where r ≥ s ≥ 1 are fixed positive integers. We also study those positive integers n, not equal to a prime or twice a prime, such that φ (n) = p−1 holds with some prime p, as well as those positive integers n such that the equation φ (n) = f(m) holds with some integer m, where f is a fixed polynomial with integer coefficients and degree deg f > 1. en_US
dc.language.iso en_US en_US
dc.relation.ispartof Mathematics publications (MU) en
dc.source.uri en_US
dc.subject cardinality en_US
dc.subject.lcsh Number theory en_US
dc.subject.lcsh Cardinal numbers en_US
dc.title Values of the Euler Function in Various Sequences en_US
dc.type Preprint en_US
dc.relation.ispartofcommunity University of Missouri-Columbia. College of Arts and Sciences. Department of Mathematics

This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] show simple item record